# SDR CALA2013112593248

- Difficulty date: November 24, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 89,298 hours, 14,159 cycles
- Engine: Pwa PW4060
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Condition: Shorted
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENG FUEL FILTER EICAS, RTFL.  IAW AMM 73-34-00 FIG 103 FOR TROUBLESHOOTING.  ALSO REPLACE & INSPECT THE LT ENG FUEL FILTER IAW AMM. TROUBLESHOT IAW FIM 73-34-00, ENG CHECK 3 & 12 REPLACED THE NR 1 ENG FUEL FILTER & A SHORTED FUEL PRESS SWITCH.  NO DEBRIS IN THE FUEL FILTER & ALL LEAK & OPERATIONS CHECKED OK IAW AMM 73-34-01 & 73-11-02 EICAS CLEARED OK FOR SERVICE.
